# SDR AALA20111028AFW01

- Difficulty date: October 21, 2011
- Submitted: November 1, 2011
- Operation: Air carrier
- Aircraft: N381AN
- Make and model: Boeing 767323
- Aircraft serial: 25450
- Aircraft time: 76,252 hours, 12,117 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Strap
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM STABILIZATION STRAP AT RIGHT BUTTLINE 39 AND JUST FORWARD OF STATION 347 WAS FOUND SEVERED ALONG THE EDGE OF FLOORBEAM LOWER CHORD.  REPLACED STRAP PER EA B767-53-019870.
